# SDR SWAA2020051878160

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 48,171 hours, 25,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR L/H EMERGENCY EXIT LIGHTS INOP / R&R CABIN INTERIOR OVERWING L/H EMERGENCY EXIT LIGHT POWER SUPPLY BATT PER AMM 33-51-06. OPS CHECK GOOD
